Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

BarbCat, Re: zoloft withdrawal symptoms

Posted by McPac on April 27, 2003, at 1:24:11

In reply to Re: zoloft withdrawal symptoms osama, posted by Barbara Cat on April 26, 2003, at 14:28:54

Hi Barb!
I thought I recalled on these boards a while back that some here were saying that someone could take Benadryl to ease the Zoloft withdrawal symptoms? I could be totally wrong and mistaken about that, does that ring a bell to you? I'm already taking my vitamins, minerals, etc., but do you know of any ideas to help the process? I bumped my Zoloft dosage back up to its usual dosage because I've thought of another plan....I think I'm going to raise my Remeron dose (currently a puny dose) and stay at a decent Remeron dosage for awhile and THEN begin lowering the Zoloft...hopefully the higher Remeron dosage could compensate for lowering the Zoloft. Do you think Remeron could be used (like some use Prozac) to help the Zoloft withdrawal? (I can't use Prozac myself, it makes me NUTS!) Did Zoloft ever cause anger/temper/irrit. problems for you? (I don't mean during withdrawal but during regular usage?) Thanks & Take Care!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:5582
URL: http://www.dr-bob.org/babble/20030423/msgs/222698.html